Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 35, NWS Amarillo, TX

June 15, 2011Beaver County, Oklahoma

NWS Amarillo, TX issued this severe thunderstorm warning at Jun 15, 2011, 10:10 PM CDT for Beaver County, Oklahoma. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 15, 2011, 10:10 PM CDT (03:10 UTC)
Expired
Jun 15, 2011, 11:15 PM CDT
In force
65 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon

County Beaver County, OK

The radar

The Dodge City radar (KDDC), 101 km from the middle of the area, began a volume at 03:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 3.2 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2011-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2011-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3490 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
179 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

318 
WUUS54 KAMA 160310
SVRAMA
OKC007-160415-
/O.NEW.KAMA.SV.W.0035.110616T0310Z-110616T0415Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
1010 PM CDT WED JUN 15 2011

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN BEAVER COUNTY IN THE PANHANDLE OF OKLAHOMA

* UNTIL 1115 PM CDT

* AT 1005 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
  DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED 26 MILES NORTH OF KNOWLES...OR ABOUT 14 MILES NORTH OF
  ENGLEWOOD...MOVING SOUTH AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  GATE...
  KNOWLES...
  SLAPOUT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE 
IMMEDIATELY FOR DAMAGING WINDS...HAIL...AND DEADLY CLOUD TO GROUND 
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY 
INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

&&

LAT...LON 3700 9999 3656 10000 3655 10028 3701 10038
      3701 10000
TIME...MOT...LOC 0310Z 339DEG 30KT 3719 10004

$$

MBS
6 follow-up statements
335 
WWUS54 KAMA 160327
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1027 PM CDT WED JUN 15 2011

OKC007-160415-
/O.CON.KAMA.SV.W.0035.000000T0000Z-110616T0415Z/
BEAVER OK-
1027 PM CDT WED JUN 15 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR EASTERN BEAVER COUNTY...

AT 1027 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 14 MILES NORTH OF GATE...OR ABOUT NEAR ENGLEWOOD...MOVING
SOUTH AT 35 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO KNOWLES
AND SLAPOUT.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3700 9999 3656 10000 3655 10028 3701 10038
      3701 10000
TIME...MOT...LOC 0327Z 345DEG 32KT 3703 10004

$$

MBS
399 
WWUS54 KAMA 160336
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1036 PM CDT WED JUN 15 2011

OKC007-160415-
/O.CON.KAMA.SV.W.0035.000000T0000Z-110616T0415Z/
BEAVER OK-
1036 PM CDT WED JUN 15 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR EASTERN BEAVER COUNTY...

AT 1036 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING VERY DESTRUCTIVE
WINDS IN EXCESS OF 80 MPH.  THIS STORM WAS LOCATED 9 MILES NORTH OF
GATE...OR ABOUT NEAR ENGLEWOOD...MOVING SOUTH AT 35 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO KNOWLES
AND SLAPOUT.

DESTRUCTIVE WINDS CAN BE EXPECTED. IF YOU CANNOT GET UNDERGROUND...GO
TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3700 9999 3656 10000 3655 10028 3701 10038
      3701 10000
TIME...MOT...LOC 0336Z 345DEG 32KT 3695 10001

$$

MBS
564 
WWUS54 KAMA 160344
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1044 PM CDT WED JUN 15 2011

OKC007-160415-
/O.CON.KAMA.SV.W.0035.000000T0000Z-110616T0415Z/
BEAVER OK-
1044 PM CDT WED JUN 15 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR EASTERN BEAVER COUNTY...

AT 1044 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED 7 MILES NORTHEAST OF
GATE...OR ABOUT 7 MILES SOUTH OF ENGLEWOOD...MOVING SOUTH AT 30 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
KNOWLES AND SLAPOUT.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3700 9999 3656 10000 3655 10028 3701 10038
      3701 10000
TIME...MOT...LOC 0344Z 338DEG 26KT 3692 9998

$$

MBS
164 
WWUS54 KAMA 160356
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1056 PM CDT WED JUN 15 2011

OKC007-160415-
/O.CON.KAMA.SV.W.0035.000000T0000Z-110616T0415Z/
BEAVER OK-
1056 PM CDT WED JUN 15 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR EASTERN BEAVER COUNTY...

AT 1056 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES EAST OF GATE...OR
ABOUT 12 MILES SOUTH OF ENGLEWOOD...MOVING SOUTH AT 30 MPH.

DAMAGING WINDS ARE LIKELY WITH AN OUTFLOW BOUNDARY WITH LITTLE TO NO 
RAIN ACROSS EASTERN BEAVER COUNTY INCLUDING KNOWLES AND SLAPOUT.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3689 10021 3699 10010 3701 10000 3700 9999
      3656 10000 3655 10028
TIME...MOT...LOC 0355Z 338DEG 26KT 3685 9994

$$

MBS
283 
WWUS54 KAMA 160405
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1105 PM CDT WED JUN 15 2011

OKC007-160415-
/O.CON.KAMA.SV.W.0035.000000T0000Z-110616T0415Z/
BEAVER OK-
1105 PM CDT WED JUN 15 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR EAST CENTRAL BEAVER COUNTY...

AT 1105 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED OVER WEST CENTRAL HARPER
COUNTY...OR ABOUT 16 MILES SOUTH OF ENGLEWOOD...MOVING SOUTH AT 30
MPH.

DAMAGING WINDS WITH NO RAIN NEAR AND JUST BEHIND AN OUTFLOW BOUNDARY 
ARE LIKELY ALONG THE BEAVER AND HARPER COUNTY LINE NEAR GATE.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3667 10014 3683 10004 3700 9999 3661 10000
TIME...MOT...LOC 0404Z 338DEG 26KT 3679 9991

$$

MBS
968 
WWUS54 KAMA 160414
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1114 PM CDT WED JUN 15 2011

OKC007-160423-
/O.EXP.KAMA.SV.W.0035.000000T0000Z-110616T0415Z/
BEAVER OK-
1114 PM CDT WED JUN 15 2011

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BEAVER COUNTY
WILL EXPIRE AT 1115 PM CDT...

AT 1113 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD 
EXITED THE WARNED AREA TO THE SOUTHEAST. THEREFORE THE SEVERE 
THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 3667 10014 3683 10004 3700 9999 3661 10000
TIME...MOT...LOC 0413Z 338DEG 26KT 3673 9988

$$

MBS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 10:07 PM CDT, 3 minutes earlier.

Area forecast discussion, Jun 15, 10:07 PM CDT, 3 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
1007 PM CDT WED JUN 15 2011

.UPDATE...
OVERALL...FORECAST FOR THE REST OF TONIGHT APPEARS TO BE ON TRACK BUT
WILL ADD SOME SMALL PRECIP CHANCES TO NORTHERN PORTIONS OF THE CWA
FOR THE REST OF TONIGHT WITH A FEW AREAS OF SHOWERS AND THUNDERSTORMS
CURRENTLY BEING MONITORED. ONE STRONG STORM IS CURRENTLY PROPAGATING
SOUTH/SOUTHEAST TOWARD THE FAR NORTHEAST PORTION OF THE FORECAST AREA...AND
MAY CLIP EASTERN BEAVER COUNTY OVER THE NEXT HOUR OR TWO. OTHERWISE...A
FEW SHOWERS AND THUNDERSTORMS WERE NOTED OVER SOUTHEAST CO AHEAD OF
A WEAK MIDLEVEL SHORTWAVE EVIDENT ON WATER VAPOR IMAGERY OVER SOUTH
CENTRAL CO. BELIEVE THIS CONVECTION WILL STAY PRIMARILY NORTH OF THE
CWA AS IT CONTINUES TO DEVELOP TO THE EAST INTO THE AXIS OF AN
INCREASING LLJ...BUT CAN/T RULE OUT A COUPLE OF SHOWERS OR STORMS
DEVELOPING SOUTHWARD INTO THE NORTHERN CWA. ONE FINAL SHORTWAVE OF
INTEREST WAS EVIDENT ON WATER VAPOR IMAGERY OVER WESTERN NM LIFTING
NORTHEAST. AGAIN...EXPECTING ANY ASSOCIATED CONVECTION TO STAY MAINLY
NORTH/NORTHWEST OF THE CWA OVERNIGHT ON FRINGE OF STRONGER UPPER
RIDGING WHERE CAPPING WON/T BE AS STRONG...BUT CAN/T RULE OUT SOME
ISOLATED CONVECTION ACROSS THE NORTH/NORTHWEST.

KB

&&

.PREV DISCUSSION... /ISSUED 633 PM CDT WED JUN 15 2011/

AVIATION...
FOR THE 00Z TAFS...VFR CONDITIONS ARE EXPECTED. THE MAIN CONCERN IS
WIND.

NON CONVECTIVE LOW LEVEL WIND SHEAR MAY OCCUR AT KAMA AND KGUY 05-12Z
AS WINDS 1000-2000 FT AGL INCREASE TO 40-50 KTS. DID NOT MENTION WITH
LOW CONFIDENCE OF OCCURRENCE AS SOUTH/SOUTHEAST SURFACE WINDS MAY
STAY ABOVE 15 KTS AT THESE SITES.

BREEZY TO WINDY CONDITIONS WILL PREVAIL AT ALL SITES AFTER 14Z WITH
PEAK WIND GUSTS AROUND 35 KTS FROM THE SOUTH/SOUTHWEST.

MBS

PREV DISCUSSION... /ISSUED 416 PM CDT WED JUN 15 2011/

DISCUSSION...
AS A SUBTLE SHORTWAVE TROUGH INTERACTS WITH A MOISTENING UPSLOPE
FLOW...THINK CONVECTION THAT DEVELOPS ACROSS THE HIGHER TERRAIN OF
NEW MEXICO AND COLORADO MAY PROPAGATE SOUTHEASTWARD. STILL QUESTIONABLE
WHETHER OR NOT ANY OF THIS CONVECTION WILL MAKE IT INTO OUR FORECAST
AREA. KEPT SILENT POPS THINKING THAT THE DRY SUB-CLOUD LAYER WILL
ONLY SUPPORT VIRGA. IF ANY CONVECTION DOES MAKE IT INTO THE
AREA...THERE COULD BE SOME GUSTY WINDS BENEATH THE VIRGA DUE TO STEEP
BOUNDARY LAYER LAPSE RATES AND DCAPE VALUES AROUND 1500 J/KG.
ALSO...A DRY LIGHTNING STRIKE OR TWO CANNOT BE COMPLETELY RULED OUT.
CANNOT RULE OUT ADDITIONAL CONVECTION DEVELOPING ACROSS THE FAR
SOUTHEASTERN TEXAS PANHANDLE...BUT THINK THE BEST CHANCES WILL REMAIN
SOUTH AND EAST OF OUR AREA. ON THURSDAY...DIFFUSE DRYLINE IS EXPECTED
TO MIX INTO THE FAR EASTERN PANHANDLES...BUT MODELS DIFFER ON EXACT
PLACEMENT OF THIS FEATURE. NONETHELESS...SUFFICIENT
LIFT...MOISTURE...AND INSTABILITY STILL WARRANT A MENTION OF
THUNDERSTORMS IN THE FAR EASTERN PANHANDLES THURSDAY AFTERNOON.
STRONG CAPPING FORECAST TO WEAKEN BY LATE AFTERNOON AS SHORTWAVE
TROUGH APPROACHES SO THINK ISOLATED CONVECTION WILL DEVELOP AFTER 3
PM. MLCAPE VALUES OF 1000-2000 J/KG AND INCREASING 0-6 KM SHEAR OF
30-40 KT WILL SUPPORT ORGANIZED CONVECTION. THINK STRONG WINDS AND
LARGE HAIL WILL BE THE PRIMARY HAZARDS...PARTICULARLY WITH STEEP
BOUNDARY LAYER LAPSE RATES...DCAPE VALUES OF 1000-1500 J/KG...AND
MODEST CAPE /500-850 J/KG/ IN THE HAIL GROWTH ZONE. DOWNSLOPING WINDS
WILL DEVELOP BEHIND THE DRYLINE WITH NEAR RECORD HIGHS EXPECTED AGAIN
ON THURSDAY WITH BORGER AND DALHART BEING THE MOST LIKELY TO BREAK
RECORDS.

SOUTHWESTERLY FLOW EXPECTED TO STRENGTHEN THIS WEEKEND AS WESTERN
CONUS TROUGH MOVES INLAND ACROSS THE INTERMOUNTAIN WEST. MOST OF THE
LARGE SCALE FORCING FOR ASCENT IS FORECAST TO REMAIN JUST NORTH OF THE
FORECAST AREA. AS A RESULT...THINK THE PANHANDLES WILL REMAIN HOT
AND DRY AS STRONG CAPPING PERSISTS. SPEAKING OF TEMPERATURES...IT
APPEARS THAT MOST LOCATIONS WILL BE IN THE UPPER 90S TO 100S FROM
FRIDAY THROUGH MONDAY. UPPER-LEVEL PATTERN MAY BECOME MORE FAVORABLE
FOR PRECIPITATION EARLY NEXT WEEK THROUGH THE MIDDLE OF NEXT WEEK...BUT
THERE ARE SOME MODEL DISCREPANCIES ON THE HANDING OF THE UPPER
TROUGH. SLIGHTLY SHARPER SURFACE TROUGH/DRYLINE MAY ALLOW CONVECTION
TO DEVELOP ACROSS THE EASTERN PANHANDLES ON MONDAY AFTERNOON...BUT
KEPT THE FORECAST DRY FOR NOW. CHANCES FOR STORMS APPEAR EVEN MORE
FAVORABLE ON TUESDAY AND WEDNESDAY...BUT NOT READY TO BITE OFF ON
THIS JUST YET. WILL LET THE MODELS COME INTO BETTER AGREEMENT BEFORE
JUMPING ON BOARD. IF ANY CONVECTION DOES DEVELOP NEXT WEEK...IT COULD
BE STRONG TO SEVERE GIVEN A FAVORABLE COMBINATION OF BUOYANCY AND
SHEAR. COOLER TEMPERATURES ARE EXPECTED ON TUESDAY AND ESPECIALLY
WEDNESDAY DUE TO COOLER TEMPERATURES ALOFT AND THE POSSIBILITY OF
INCREASED CLOUD COVER AND PRECIPITATION.

JACKSON

FIRE WEATHER...
UPGRADED THE FIRE WEATHER WATCH TO A RED FLAG WARNING FOR ALL BUT
THE EASTERN ROW OF COUNTIES ON THURSDAY. KEPT THE FIRE WEATHER WATCH
FOR THE EASTERN ROW OF COUNTIES DUE TO UNCERTAINTIES WITH REGARD TO
THE POSITION OF THE DRYLINE THURSDAY AFTERNOON AND THE RECENT RAINS
IN THIS AREA...ESPECIALLY BEAVER AND LIPSCOMB COUNTIES. ELEVATED TO
CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE FRIDAY THROUGH
MONDAY...MAINLY ACROSS THE SOUTHWESTERN HALF OF THE PANHANDLES.

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...RED FLAG WARNING FROM NOON TO 10 PM CDT THURSDAY FOR THE
     FOLLOWING ZONES: ARMSTRONG...CARSON...DALLAM...DEAF SMITH...
     DONLEY...GRAY...HANSFORD...HARTLEY...HUTCHINSON...MOORE...
     OCHILTREE...OLDHAM...POTTER...RANDALL...ROBERTS...SHERMAN.

     FIRE WEATHER WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY
     EVENING FOR THE FOLLOWING ZONES: COLLINGSWORTH...HEMPHILL...
     LIPSCOMB...WHEELER.

OK...RED FLAG WARNING FROM NOON TO 10 PM CDT THURSDAY FOR THE
     FOLLOWING ZONES: CIMARRON...TEXAS.

     FIRE WEATHER WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY
     EVENING FOR THE FOLLOWING ZONES: BEAVER.

&&

17/08
Hazardous weather outlook, Jun 15, 3:51 PM CDT, 6 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
351 PM CDT WED JUN 15 2011

OKZ001>003-TXZ001>020-161100-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
351 PM CDT WED JUN 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

STRONG TO POSSIBLY SEVERE THUNDERSTORMS MAY DEVELOP THURSDAY
AFTERNOON AND EVENING ACROSS EASTERN SECTIONS OF THE TEXAS AND
OKLAHOMA PANHANDLES. GUSTY WINDS AND LARGE HAIL WILL BE THE MAIN
HAZARDS.

CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED ACROSS MOST OF THE
PANHANDLES ON THURSDAY AS SOUTH SOUTHWEST WINDS INCREASE BETWEEN 20
AND 30 MPH AND MINIMUM RELATIVE HUMIDITY VALUES FALL BETWEEN 5 AND 15
PERCENT.

ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS WILL PERSIST ACROSS MUCH
OF THE AREA FRIDAY THROUGH MONDAY AS DRY SOUTHWESTERLY WINDS
CONTINUE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

AREA FIRE MANAGERS AND EMERGENCY OFFICIALS SHOULD ALSO BE ALERT FOR
ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS THURSDAY THROUGH MONDAY.

KNS

In the hours before

Special weather statement, Jun 15, 9:58 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
958 PM CDT WED JUN 15 2011

OKZ003-160400-
BEAVER OK-
958 PM CDT WED JUN 15 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL 1100 PM CDT FOR BEAVER COUNTY.

AT 958 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A STRONG THUNDERSTORM 30 MILES NORTH OF KNOWLES...MOVING
SOUTH AT 35 MPH.

HAIL OF THE SIZE OF PENNIES OR LARGER AND WINDS 50 MPH OR GREATER
ARE POSSIBLE ACROSS FAR NORTHEAST BEAVER COUNTY INCLUDING KNOWLES.

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.
BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.

PERSONS IN THE PATH OF THESE STORMS SHOULD CLOSELY MONITOR WEATHER
RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE
PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.

MBS

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 5:21 AM CDTFire Weather WatchAMABeaver, Cimarron, Texas24 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.